MAUDE Adverse Event Report: ARTHREX, INC. 2.4MM KNOTLESS SUTURETAK; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 2.4MM KNOTLESS SUTURETAK; ORTHOPEDIC MANUAL SURG INSTR
Model Number 2.4MM KNOTLESS SUTURETAK
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6)2024, it was reported by a sales representative via phone that an ar-2424phs suture anchor had an issue during a hip labral repair procedure on (b)(6)2024.When the surgeon implanted the anchor, one of the sutures coming out of it had been pierced through by another suture, and the knotless mechanism did not work.The surgeon removed all sutures and the anchor in one piece from the patient.Nothing broke inside the patient, and there was no patient harm.Another ar-2424phs suture anchor with the same lot number was used to complete the procedure successfully.There was a slight case delay of a couple of minutes, and no additional anesthesia was administered.The complaint device was discarded, and no pictures were taken.This occurred during use with no reported patient harm.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
2.4MM KNOTLESS SUTURETAK
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21157254
Report Number1220246-2025-09459
Device Sequence Number15361392
Product Code GAT
UDI-Device Identifier00888867443624
UDI-Public(01)00888867443624(11)240212(17)290131(10)15205524
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K232340
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4MM KNOTLESS SUTURETAK
Device Catalogue NumberAR-2424PHS
Device Lot Number15205524
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown